Worm-like thrombus in left main coronary artery after cytostatic treatment

Blood Coagul Fibrinolysis. 2010 Jul;21(5):491-3. doi: 10.1097/MBC.0b013e328339cc33.

Abstract

This paper reports a 43-year-old patient who had a large, mobile, worm-like thrombus in the left main coronary artery after receiving a chemotherapy regimen containing cisplatin, bleomycin and etoposide for a nonseminomatous testes tumor. The patient was successfully treated with thrombolytic therapy. Physicians should be aware that thrombotic events may be observed after the administration of certain chemotherapeutic agents, particularly cisplatin.

Publication types

  • Case Reports

MeSH terms

  • Adult
  • Antineoplastic Combined Chemotherapy Protocols / adverse effects*
  • Antineoplastic Combined Chemotherapy Protocols / therapeutic use
  • Coronary Thrombosis / diagnosis*
  • Coronary Thrombosis / drug therapy
  • Cytostatic Agents / adverse effects*
  • Cytostatic Agents / therapeutic use
  • Humans
  • Male
  • Testicular Neoplasms / diagnosis
  • Testicular Neoplasms / drug therapy*
  • Thrombolytic Therapy
  • Ventricular Dysfunction, Left / diagnosis*
  • Ventricular Dysfunction, Left / drug therapy

Substances

  • Cytostatic Agents